+1 (208) 254-6996 essayswallet@gmail.com
  

Q.1 A client begins to have a seizure during her assessment. Which…

 

Q.1 A client begins to have a seizure during her assessment. Which of the following interventions should be initiated first?

Don't use plagiarized sources. Get Your Custom Essay on
Q.1 A client begins to have a seizure during her assessment. Which…
Just from $13/Page
Order Essay

 

A. Place protective pads on the bed.

B. Protect the client from injuring himself.

C. Turn the client onto his side.

D. Monitor seizures and give appropriate medication.

 

Q.2 A client with congestive heart failure is receiving spironolactone (Aldactone) 25 mg orally each day. Which of the following is essential for the nurse to assess in order to monitor the client for symptoms of potassium imbalance?

 

A. Hypotension and hyperglycemia.

B. Nausea, vomiting, and diarrhea.

C. Increased respiration and decreasing level of consciousness.

D. Increased urine output.

 

Q.3 Blood work done to identify risk factors for coronary heart disease reveals a client has elevated cholesterol and low-density lipid (LDL) levels. The nurse should make the following suggestions for changes in dietary habits _____

 

A. Eliminate all red meat from the diet.

B. Eliminate all simple sugars from the diet.

C. Avoid eating eggs or any foods prepared with eggs.

D. Switch from whole milk to skim milk.

 

Q.4 The nurse is preparing to administer influenza immunizations to a group of clients. The nurse should not administer the immunization to clients who are ____

Order your essay today and save 10% with the discount code ESSAYHELP